Solving method of a class of reactive diffusion model for atmospheric plasmas
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (5): 050203     doi:10.7498/aps.61.050203
GENERAL Current Issue| Archive| Adv Search  |   
Solving method of a class of reactive diffusion model for atmospheric plasmas
Shi Lan-Fang1, Ouyang Cheng2, Chen Li-Hua3, Mo Jia-Qi4
1. College of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China;
2. Faculty of Science, Huzhou Teacher College, Huzhou 313000, China;
3. Department of Mathematics and Computer Science,Fuqing Branch of Fujian Normal University, Fuqing 350300, China;
4. Department of Mathematics, Anhui Normal University, Wuhu 241003, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn